Search


 
Issue Title
 
Vol 46, No 2 (December 2015) Positive solutions to p-Laplace reaction-diffusion systems with nonpositive right-hand side Abstract  PREVIEW  FULL TEXT
Mateusz Maciejewski
 
Vol 49, No 2 (June 2017) Uniqueness of positive and compacton-type solutions for a resonant quasilinear problem Abstract  PREVIEW  FULL TEXT
Giovanni Anello, Luca Vilasi
 
Vol 54, No 2 (December 2019) Coercive functionals and their relationship to multiplicity of solution to nonlocal boundary value problems Abstract  PREVIEW  FULL TEXT
Christopher S. Goodrich
 
Vol 46, No 1 (September 2015) Partially symmetric solutions of the generalized Hénon equation in symmetric domains Abstract  Full Text
Ryuji Kajikiya
 
Vol 37, No 1 (March 2011) Positive solutions for a $2n$th-order boundary value problem involving all derivatives of odd orders Abstract  FULL TEXT
Zhilin Yang, Donal O'Regan
 
Vol 49, No 2 (June 2017) The existence of positive solutions for the singular two-point boundary value problem Abstract  PREVIEW  FULL TEXT
Yanmin Niu, Baoqiang Yan
 
Vol 51, No 1 (March 2018) Hardy-Sobolev inequality with singularity a curve Abstract  PREVIEW  FULL TEXT
Mouhamed Moustapha Fall, El hadji Abdoulaye Thiam
 
Vol 52, No 2 (December 2018) Nonzero positive solutions of a multi-parameter elliptic system with functional BCs Abstract  PREVIEW  FULL TEXT
Gennaro Infante
 
Vol 50, No 2 (December 2017) Properties of unique positive solution for a class of nonlocal semilinear elliptic equation Abstract  PREVIEW  FULL TEXT
Ruiting Jiang, Chengbo Zhai
 
Vol 49, No 2 (June 2017) Localization of positive critical points in Banach spaces and applications Abstract  PREVIEW  FULL TEXT
Radu Precup, Csaba Varga
 
Vol 38, No 1 (September 2011) Positive solutions for generalized nonlinear logistic equations of superdiffusive type Abstract  FULL TEXT
Antonio Iannizzotto, Nikolaos S. Papageorgiou
 
Vol 49, No 2 (June 2017) An indefinite concave-convex equation under a Neumann boundary condition II Abstract  PREVIEW  FULL TEXT
Humberto Ramos Quoirin, Kenichiro Umezu
 
Vol 39, No 2 (June 2012) A class of positive linear operators and applications to nonlinear boundary value problems Abstract  FULL TEXT
Jeffrey R. L. Webb
 
Vol 42, No 1 (September 2013) Existence, uniqueness and stability of positive solutions for a class of semilinear elliptic systems Abstract  FULL TEXT
Renhao Cui, Ping Li, Junping Shi, Yunwen Wang
 
Vol 37, No 1 (March 2011) An extension of Leggett-Williams norm-type theorem for coincidences and its application Abstract  FULL TEXT
Aijun Yang
 
Vol 41, No 2 (June 2013) Infinite many positive solutions for nonlinear first-order BVPs with integral boundary conditions on time scales Abstract  FULL TEXT
Yongkun Li, Lijuan Sun
 
Vol 40, No 2 (December 2012) Moser-Harnack inequality, Krasnosel'skii type fixed point theorems in cones and elliptic problems Abstract  FULL TEXT
Radu Precup
 
Vol 36, No 2 (December 2010) Positive solutions for a class of nonlocal impulsive BVPs via fixed point index Abstract  FULL TEXT
Gennaro Infante, Paolamaria Pietramala, Mirosława Zima
 
Vol 39, No 1 (March 2012) Positive solutions for a $2n$th-order $p$-Laplacian boundary value problem involving all even derivatives Abstract  FULL TEXT
Jiafa Xu, Zhongli Wei, Youzheng Ding
 
Vol 42, No 2 (December 2013) Existence and nonexistence of positive periodic solutions to a differential inclusion Abstract  FULL TEXT
Yuqiang Feng, Ping Tong
 
Vol 38, No 1 (September 2011) Positive solutions for second order four-point boundary value problems at resonance Abstract  FULL TEXT
Chunfang Shen, Liu Yang, Yan Liang
 
Vol 25, No 2 (June 2005) On generalized Sobolev algebras and their applications Abstract  FULL TEXT
Séverine Bernard, Silvère P. Nuiro
 
Vol 44, No 1 (September 2014) Positive radial solutions of the Dirichlet problem for the Minkowski-curvature equation in a ball Abstract  FULL TEXT
Isabel Coelho, Chiara Corsato, Sabrina Rivetti
 
Vol 13, No 1 (March 1999) Existence of entire solutions for semilinear elliptic problems on ${\mathbb R}^{N}$ Abstract  FULL TEXT
Norimichi Hirano
 
Vol 30, No 1 (September 2007) Homotopy method for positive solutions of $p$-Laplace inclusions Abstract  FULL TEXT
Jean-Franҫois Couchouron, Radu Precup
 
Vol 25, No 2 (June 2005) Twin positive periodic solutions of second order singular differential systems Abstract  FULL TEXT
Xiaoning Lin, Daqing Jiang, Donal O'Regan, Ravi P. Agarwal
 
Vol 34, No 2 (December 2009) Existence of positive solutions to systems of nonlinear integral or differential equations Abstract  FULL TEXT
Xiyou Cheng, Zhitao Zhang
 
Vol 23, No 1 (March 2004) Compact components of positive solutions for superlinear indefinite elliptic problems of mixed type Abstract  FULL TEXT
Santiago Cano-Casanova
 
Vol 28, No 1 (September 2006) Positive solutions for a class of Volterra integral equations via a fixed point theorem in Fréchet spaces Abstract  FULL TEXT
Ravi P. Agarwal, Donal O'Regan
 
Vol 43, No 1 (March 2014) Existence of positive solutions for a second order periodic boundary value problem with impulsive effects Abstract  FULL TEXT
Jiafa Xu, Zhongli Wei, Youzheng Ding
 
Vol 27, No 2 (June 2006) Positive periodic solutions of superlinear systems of integral equations depending on parameters Abstract  FULL TEXT
Shugui Kang, Sui Sun Cheng
 
Vol 27, No 1 (March 2006) Eigenvalue criteria for existence of multiple positive solutions of nonlinear boundary value problems of local and nonlocal type Abstract  FULL TEXT
Jeffrey R. L. Webb, Kunquan Q. Lan
 
1 - 32 of 32 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism